# SDR CALA2019052400829

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 69,758 hours, 29,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR INDICATE OPEN AIRBORNE. FOUND DOOR HANDLE NOT COMPLETELY FLUSH, SECURED HANDLE IN FULLY CLOSED POSITION.  GREEN MARKS WERE DISPLAYED LOCKED IN SIGHT WINDOWS UPON ARRIVAL. REF AMM 52-70-00-040-001-A. NO DEFECTS, NOTED.
